# SDR USAASB99138

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Condition: Discharged
- Location: Battery Compt
- Part time: 16,172 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - FLT 621 - EN ROUTE FROM LAS TO PHL, CREW REPORTED A STRONG ODOR OF ELECTRICAL FUMES IN THE CABIN.  CREW DECLARED AN EMERGENCY AND DIVERTED TO DEN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE MAIN AIRCRAFT BATTERY TO HAVE AN INTERNAL SHORT.  REMOVED AND REPLACED THE MAIN AIRCRAFT BATTERY AND THE BATTERY CHARGER PER MM 24-31-11.  OPERATIONAL CHECK GOOD.  (M)
